MAUDE Adverse Event Report: ARTHREX, INC. REVERS 42MM CA ADAPTER ASSEMBLY; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. REVERS 42MM CA ADAPTER ASSEMBLY; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number REVERS 42MM CA ADAPTER ASSEMBLY
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 09/9/2024, it was reported by a sales representative via email that an ar-9502-42arca univers revers ca humeral head adapter pooped off when the humeral head was put on.The humeral head was removed from the adapter, and then the surgeon attempted to insert it again.It appeared that the adapter was not sitting with a really good seal on the suture cup.The surgeon attempted multiple times again without success.Overall, the case was delayed forty-five minutes with additional anesthesia, while waiting for another ar-9502-42arca univers revers ca humeral head adapter to be brought into the operating room.The new adapter worked perfectly without any issues.This was discovered during a hemi arthroplasty procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-9502-42arca serial/batch number (b)(6) was received for investigation.Visual inspection noted nicks/damage to both the metal and polyethylene components.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
REVERS 42MM CA ADAPTER ASSEMBLY
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20248530
Report Number1220246-2024-07713
Device Sequence Number20655818
Product Code HSD
UDI-Device Identifier00888867230392
UDI-Public00888867230392
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K151527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS 42MM CA ADAPTER ASSEMBLY
Device Catalogue NumberAR-9502-42ARCA
Device Lot Number23.00412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown